OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Editor: Alan E. Willner
  • Vol. 37, Iss. 21 — Nov. 1, 2012
  • pp: 4543–4545

Multipeaked gap solitons in PT-symmetric optical lattices

Chunyan Li, Changming Huang, Haidong Liu, and Liangwei Dong  »View Author Affiliations


Optics Letters, Vol. 37, Issue 21, pp. 4543-4545 (2012)
http://dx.doi.org/10.1364/OL.37.004543


View Full Text Article

Enhanced HTML    Acrobat PDF (301 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We report the existence and stability properties of multipeaked solitons in a defocusing Kerr medium with an imprinted complex optical lattice featuring a parity-time (PT) symmetry. Various families of soliton solutions with a different number of peaks are found in the first finite gap of the lattice. Linear stability analysis corroborated by direct propagation simulations reveals that multipeaked gap solitons can propagate stably in a wide range, provided that their propagation constant exceeds a critical value. Our findings demonstrate, for the first time, the existence of stable multipeaked gap solitons in a PT-symmetric lattice.

© 2012 Optical Society of America

OCIS Codes
(190.0190) Nonlinear optics : Nonlinear optics
(190.6135) Nonlinear optics : Spatial solitons

ToC Category:
Nonlinear Optics

History
Original Manuscript: July 2, 2012
Revised Manuscript: August 29, 2012
Manuscript Accepted: September 17, 2012
Published: October 30, 2012

Citation
Chunyan Li, Changming Huang, Haidong Liu, and Liangwei Dong, "Multipeaked gap solitons in PT-symmetric optical lattices," Opt. Lett. 37, 4543-4545 (2012)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-37-21-4543

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited